×

zbMATH — the first resource for mathematics

On extensions of partial x-operators. (English) Zbl 0352.20046

MSC:
20M10 General structure theory for semigroups
13C99 Theory of modules and ideals in commutative rings
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] K. E. Aubert: Theory of \(x\)-ideals. Acta Mathematica, vol. 107 (1962), 1-52. · Zbl 0108.26002
[2] E. Čech: Topological spaces. Topological papers of Eduard Čech, Czechoslovak Academy of Sciences, Prague 1968, Nr. 28.
[3] R. W. Gilmer: Multiplicative Ideal Theory. Queen’s Papers in Pure and Applied Mathematics, No. 12, Queen’s University, Kingston, Ontario 1968. · Zbl 0155.36402
[4] P. Jaffard: Les Systèmes d’Idéaux. Dunod, Paris 1960. · Zbl 0101.27502
[5] E. W. Johnson, J. P. Lediaev: Quasi-noetherian \(x\)-systems. Acta Math. Acad. Scient. Hungaricae, tom. 21 (3-4), (1970), 335-339. · Zbl 0217.08204
[6] W. Krull: Axiomatische Begründung der allgemeinen Idealtheorie. Sitzungsberichte der Physikalisch-medizinischen Sozietät zu Erlangen, B. 56 (1924), 47-63. · JFM 50.0073.02
[7] W. Krull: Idealtheorie. Springer-Verlag, Berlin 1935. · Zbl 0011.19702
[8] W. Krull: Beiträge zur Arithmetik kommutativer Integritätsbereiche. Math. Zeitschrift 41 (1936), 545-577. · Zbl 0015.24501
[9] P. Lorenzen: Abstrakte Begründung der multiplikativen Idealtheorie. Math. Zeitschrift, 45 (1939), 533-553. · Zbl 0021.38703
[10] H. Prüfer: Untersuchungen über Teilbarkeitseigenschaften in Körpern. Journal für die reine und angewandte Mathematik, B. 168 (1932), 1 - 36. · JFM 58.0147.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.